# SDR CALA2015091800776

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 86,307 hours, 18,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8711
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT SIDE, STATION 1640, FRAME HAS A DEEP GOUGE, BETWEEN STRINGERS 4L & 5L.  COMPLIED WITH ECRA 5310-06596 STEP  1- 17.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 34,800 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 28,000 TOTAL AIRFRAME CYCLE BUT BEFORE 29,000 TOTAL AIRFRAME FOR THE INSPECTION REQUIREMENTS.  CORRECTION ON LOCATION DAMAGE GOUGE IS IN THE STATION 1640 & BETWEEN STRINGER 5L & 6L IAW DWG 146N8711 ID 0058.
